# SDR EE4Y2025100623288

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 0688
- Aircraft time: 26,126 hours, 22,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE ACTIVITIES AN EXISTING BLEND OUT WAS FOUND, IT IS LOCATED ON REAR FUSELAGE AT FR94+240MM, BTWN STRG 23R-25R. EVALUATED BLEND OUT WITH CLAD LAYER PENETRATED AND FOUND OUT LIMITS PER ERJ190 PART II SRM 53-30-01, AD 51, FIGURE 104, SHEET 4 (THE BLEND OUT IS ON GRAY ZONE). THIS CONDITION WAS REPORTED AND REPAIRED IAW ETD2025-190-925752 DTD AUG 01 2025 AND DOCUMENTED BY COOPESA COO-EO-2025-22800-R01.UNDER JOB A1Q198 NRI 21-26.
